# SDR 97FDEA00384

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: ARG7040529
- Condition: Galled
- Location: Lt Mlg Trunion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION BUSHINGS DON'T HAVE ENOUGH CLEARANCE BETWEEN THEM TO PROVIDE PROPER GREASE CHANNEL PASSAGE.  INSTALLED NEW BUSHINGS PER CMM 20-20-07 AND CMM 32-10-02.
